MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS.; ISPNP1130

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS.; ISPNP1130
Catalog Number ISPNP1130
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Mobility one months after implantation.

Brand Name
ADIN DENTAL IMPLANTS.
Common Device Name
ISPNP1130
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key24807792
Report Number3013143972-2026-00229
Device Sequence Number9943885
Product Code DZE
UDI-Device Identifier07290105151681
UDI-Public7290105151681
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISPNP1130
Device Lot Number7702410
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/02/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale